Open Access Open Access  Restricted Access Subscription Access
Dependences of detection characteristics on polynomial power for excess (symmetrically-distributed) random quantities

Method of verification of hypothesis about mean value on a basis of expansion in a space with generating element

Serhii W. Zabolotnii, S. S. Martynenko, S. V. Salypa

Abstract


In this paper it is proposed an original method for verification of statistical hypotheses about mean values of random quantities. This method is based on Kunchenko stochastic polynomials tool and probabilistic description on a basis of higher order statistics (moments and/or cumulants). There are represented analytical expressions allowing to optimize decision rules using certain qualitive criterion and calculate decision-making error. It is shown polynomial decision rule in case of polynomial power S = 1 corresponds to classic linear decision rule which is used for comparative analysis. By means of multiple statistical experiments (Monte–Carlo method) obtained results of Neumann–Pierson criterion show proposed polynomial decision rules are characterized by increased accuracy (decrease of the 2nd genus errors probability) in compare to linear processing. The method efficiency increases with increase of stochastic polynomial order increase of degree of random quantities distribution difference from Gaussian probabilities distribution law.

Keywords


statistical hypothesis; stochastic polynomials; generative element; higher order statistics

Full Text:

PDF

References


NIKIAS, C.L.; MENDEL, J.M. “Signal processing with higher-order spectra,” IEEE Signal Processing Mag., v.10, n.3, p.10-37, 1993. DOI: https://doi.org/10.1109/79.221324.

KRASIL’NIKOV, A.I.; BEREGUN, V.S. “Application of the orthogonal representation method for determining the probability densities of typical models of fluctuation signals,” Radioelectron. Commun. Syst., v.54, n.11, p.592-599, 2011. DOI: https://doi.org/10.3103/S0735272711110021.

PALAHIN, V.; JUHAR, J. “Joint signal parameter estimation in non-Gaussian noise by the method of polynomial maximization,” J. Electrical Engineering, v.67, n.3, p.217-221, 2016. DOI: https://doi.org/10.1515/jee-2016-0031.

GIANNAKIS, G.B.; MENDEL, J.M. “Identification of nonminimum phase systems using higher order statistics,” IEEE Trans. Acoust., Speech, Signal Process., v.37, n.3, p.360-377, 1989. DOI: https://doi.org/10.1109/29.21704.

MENDEL, J.M. “Tutorial on higher-order statistics (spectra) in signal processing and system theory: Theoretical results and some applications,” Proc. IEEE, v.79, n.3, p.278-305, 1991. DOI: https://doi.org/10.1109/5.75086.

MONTFORT, K.; MOOIJAART, A.; LEEUW, J. “Regression with errors in variables: estimators based on third order moments,” Statistica Neerlandica, v.41, n.4, p.223-238, 1987. DOI: https://doi.org/10.1111/j.1467-9574.1987.tb01215.x.

DAGENAIS, M.G.; DAGENAIS, D.L. “Higher moment estimators for linear regression models with errors in the variables,” J. Econometrics, v.76, n.1-2, p.193-221, 1997. DOI: https://doi.org/10.1016/0304-4076(95)01789-5.

CRAGG, J.G. “Using higher moments to estimate the simple errors-in-variables model,” RAND J. Economics, v.28, p.71-91, 1997. URI: http://www.jstor.org/stable/3087456.

LOKAJÍČEK, T.; KLÍMA, K. “A first arrival identification system of acoustic emission (AE) signals by means of a high-order statistics approach,” Meas. Sci. Technol., v.17, n.9, p.2461, 2006. DOI: https://doi.org/10.1088/0957-0233/17/9/013.

BEREGUN, V.S.; KRASILNIKOV, A.I. “Research of excess kurtosis sensitiveness of diagnostic signals for control of the condition of the electrotechnical equipment,” Technical Electrodynamics, n.4, p.79-85, 2017. DOI: http://doi.org/10.15407/techned2017.04.079.

ZABOLOTNII, S.W.; WARSZA, Z.L. “Semi-parametric estimation of the change-point of parameters of non-Gaussian sequences by polynomial maximization method,” in: Szewczyk R., Zieliсski C., Kaliczyсska M. (eds.), Challenges in Automation, Robotics and Measurement Techniques. Advances in Intelligent Systems and Computing, v.440. Cham: Springer, 2016, p.903-919. DOI: https://doi.org/10.1007/978-3-319-29357-8_80.

KENDALL, M.G.; STUART, A. The Advanced Theory of Statistics. London: Charles Griffin & Co. Ltd., 1968.

BENDAT, J.S.; PIERSOL, A.G. Random Data. Analysis and Measurement Procedures. John Wiley & Sons, 1986.

LEVIN, B.R. Theoretical Principles of Statistical Radio Engineering [in Russian]. Moscow: Radio i Svyaz’, 1989.

SKLAR, B. Digital Communications: Fundamentals and Applications, 2nd ed. New Jersey: Prentice-Hall, 2001.

JOHNSON, N.L. “Systems of frequency curves generated by methods of translation,” Biometrika, v.36, n.1/2, p.149-176, 1949. URI: http://www.jstor.org/stable/2332539.

ABDRASHITOV, V.G.; RYZHOV, V.V. “Approximation of unimodal distributions by functions of Pierson systems,” Matem. Mod., v.8, n.7, p.74-80, 1996. URI: http://mi.mathnet.ru/eng/mm1602.

ORD, J.K. “On a system of discrete distributions,” Biometrika, v.54, n.3/4, p.649-656, 1967. DOI: https://doi.org/10.2307/2335056.

D’AGOSTINO, R.B. “Transformation to normality of the null distribution of g1,” Biometrika, v.57, n.3, p.679-681, 1970. URI: http://www.jstor.org/stable/2334794.

JARQUE, C.M.; BERA, A.K. “A test for normality of observations and regression residuals,” Int. Statistical Rev., v.55, n.2, p.163-172, 1987. URI: http://www.jstor.org/stable/1403192.

WARSZA, Z.L.; ZABOLOTNII, S.W. “A polynomial estimation of measurand parameters for samples of non-Gaussian symmetrically distributed data,” in: R. Szewczyk, C. Zieliński, M. Kaliczyńska (eds.) Automation 2017. ICA 2017. Advances in Intelligent Systems and Computing, v.550. Cham: Springer, 2017, p.468-480. DOI: https://doi.org/10.1007/978-3-319-54042-9_45.

WARSZA, Z.L.; ZABOLOTNII, S.W. “Estimation of measurand parameters for data from asymmetric distributions by polynomial maximization method,” in: R. Szewczyk, C. Zieliński, M. Kaliczyńska (eds.) Automation 2018. Advances in Intelligent Systems and Computing, v.743. Cham: Springer, 2018, p.746-757. DOI: https://doi.org/10.1007/978-3-319-77179-3_74.

KUNCHENKO, Y.P. Polynomial Parameter Estimations of Close to Gaussian Random Variables. Aachen: Shaker Verlag, 2002.

KUNCHENKO, Y.P. Stochastic Polynomials [in Russian]. Kyiv: Naukova Dumka, 2006.

KUNCHENKO, Y.P. Approximation Polynomials in a Space with Generating Element [in Russian]. Kyiv: Naukova Dumka, 2003.

ZABOLOTNII, S.W.; CHEPINOGA, A.V.; SALYPA, S.V. “A method for random numbers generation,” UA Patent No. 57092, MPK G06F7/58/, issued 16.07.2010, published 10.02.2011, Bull. Izobr., n.3, 2011.




DOI: https://doi.org/10.3103/S0735272718050060

Refbacks

  • There are currently no refbacks.





© Radioelectronics and Communications Systems, 2004–2018
When you copy an active link to the material is required
ISSN 1934-8061 (Online), ISSN 0735-2727 (Print)
tel./fax +38044 204-82-31, 204-90-41